MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised as the stem broke above the sleeve.There was no surgical delay reported.There was no loosening reported.Doi: (b)(6) 2004; dor: (b)(6) 2022; affected side: right hip.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received.A.Please kindly provide the product/part number and lot number for the head as the provided details are invalid.-these pieces are being returned and you¿ll be able to get the numbers from them.Old paperwork was blurry b.Is the product returnable or not? -yes.These items are being returned except for the distal portion of the broken stem that the hospital accidentally threw away c.Is the broken pieces retrieved or not? -all pieces retrieved d.What was the patient outcome/status? -patient is recovering from surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key14985793
Report Number1818910-2022-12786
Device Sequence Number11162107
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3517
Device Catalogue Number563517
Device Lot Number1191719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINNACLE MTL INS NEUT36IDX56OD; S-ROM SLEEVE PRX ZTT, 16D-LRG; UNK HIP FEMORAL HEAD METAL SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale